Next Article in Journal
Harmonic Coordinates for the Nonlinear Finsler Laplacian and Some Regularity Results for Berwald Metrics
Next Article in Special Issue
Smashed and Twisted Wreath Products of Metagroups
Previous Article in Journal
Best Proximity Point Results for Geraghty Type Ƶ-Proximal Contractions with an Application
Previous Article in Special Issue
Cohomology Theory of Nonassociative Algebras with Metagroup Relations

Order Article Reprints

Journal: Axioms, 2019
Volume: 8
Number: 82

Article: Branching Functions for Admissible Representations of Affine Lie Algebras and Super-Virasoro Algebras
Authors: by Namhee Kwon

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop